# SDR GLBA20030538

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 29,384 hours, 32,568 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 12025276501
- Part serial: 120026
- Condition: Inoperative
- Location: Mlg
- Part time: 2,476 hours, 3,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN WILL NOT RETRACT, REMOVED AND REPLACED ACTUATOR.
